# SDR CALA2015070900555

- Difficulty date: July 6, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N39463
- Make and model: Boeing 737924ER
- Aircraft serial: 37208
- Aircraft time: 9,336 hours, 3,141 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BM1898
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L SLIDE PACK FALLING OUT.  REPLACED SLIDE & INSPECTED IAW AMM 25-66-01-400-803.
